Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Angelgirl

Prescription Medication and Oral Birth Control

Recommended Posts

I'm just wondering if anyone else out there has had any issues with yeast infections when taking both oral contraceptives and oral acne medication. I have my one month checkup appt with my dermatologist next week and will be asking about it. The acne regimen I'm using, with a once a day pill as well as a topical applied twice a day seems to be working; I feel like results are starting to become obvious... so I don't really want to rock the boat, unless completely necessary!

Link to comment
Share on other sites

Yes, this does occur. The best bet is to follow tips for lessening your chance to get yeast infections. Also drink a lot of water and maybe talk to your doctor about taking acidophilus, which may help to prevent yeast infections. If you've gotten one, that's normal, especially considering the fact that you are on birth control and prescription acne medications, but if you continue to have them more frequently, I'd go see your doctor and inquire about acidophilus and ways to deal with yeast infections on antibotics. Good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×